Author Topic: What just happened?!  (Read 5189 times)

[Buddie]

What just happened?!
« on: November 28, 2013, 03:18:11 am »
I was halfway through eating a sub and i got a surge and my heart went to 150 and bp 150/100 and then i trembled and then shook violently for 10 mins. I knew it tasted funny and 1/2 the sub this morning upset my stomach. Ive ate this sub everyday for months but it tasted old or funny today. I had sushi earlier but i felt good after and i ate that last week no problem too. I was symptom free tonight. Im so worried it was tyramine and set off an adrenaline tumor. It happened a lot months sgo but i cant out tyramine and i havent shook like tonight for months since. I was starting to believe im ok and it was psychological. Very scared now
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What just happened?!
« Reply #1 on: November 28, 2013, 04:19:01 am »
You are ok and it is psychological. You don't have an adrenaline tumor. You had the tests done and they didn't miss something. I know we all feel that way, that they missed something, but it's ok. You mention the sub tasting old or funny. You probably slowly started to freak out about the sub then it put you into a panic attack.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What just happened?!
« Reply #2 on: November 28, 2013, 04:30:05 am »
I think for a long time that our "system" continues to respond even though we know in our minds that we're ok...
to elaborate, when something happens to me now, even though I use the skills Ive learned to cope with withdrawals, and I know its part of withdrawals, etc....sometimes it stills runs its course...

I guess after a longer period of healing this will cease as well..

like the other poster said, you're "system" probably just responded to whatever general "small thoughts" you were starting to think about why the sandwhich tasted funny, and it took off into a form of a anxiety, even if you dont notice a actual attack...

everytime I think Ive got anxiety down pat, it changes form on me and comes in a whole new way, I have to learn that its another form of a anxiety attack...its like it has a mind of its own and just will not give up attacking me, regardless of what coping skills I have....
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What just happened?!
« Reply #3 on: November 28, 2013, 04:39:32 am »
The weird thing is i dont have hypervigilance or cog fog anymore so im not really in fear mode when its happening. Not as much. Its like my body just takes over and freaks. Then all is well again
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What just happened?!
« Reply #4 on: November 28, 2013, 04:43:04 am »
Sounds like more healing adjustment and balancing going on.  I'm sure it will stop in time.   I always need to try to tell myself to calm down when I start feeling panicky and getting mental s/x's that make me afraid. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What just happened?!
« Reply #5 on: November 28, 2013, 05:02:29 am »
@ [...]. Im tired if this sh*t. I know you are too. This far out is just tough
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What just happened?!
« Reply #6 on: November 28, 2013, 05:11:48 am »
thats exactly what I meant, thats what happens to me now too...

even though I now know what it is, every now and then it still runs its course, I run across a trigger, I know its a trigger, and I "think" Im ok.... then in a little bit, here it comes.... only this time its from a different angle... used to Id get very upset because now I didnt know what the heck was happening...

after anxiety "morphed" on me several times, I realized it was still anxiety.. just coming in a different form....
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What just happened?!
« Reply #7 on: November 28, 2013, 05:13:20 am »
Whats the highest bp and hr youve had [...]?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What just happened?!
« Reply #8 on: November 28, 2013, 05:34:39 am »
One Love24,  When I first went into WD in late August my heart rate went up to 170.  Very scary time.  I think our central nervous system is very fragile and little things set it off.

Also the thoughts we have are exaggerated which causes paranoia and sometimes panic attacks.  I have had many simply triggered from an unrealistic thought. It is an overactive mind caused by WD. 

I am sick of it too.  What is so frustrating is trying to understand how this could have happened on such a small dose.  These poisons should be banned forever.

Peace and Blessings
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What just happened?!
« Reply #9 on: November 28, 2013, 05:38:24 am »
lard, dont ask me, Im not a BP person, I could never understand those numbers, Im sure it affected it though...

my HR would go to 120 sometimes, and it was steady, for about 20 minutes, no deep breathing would touch it, thats why I knew it was withdrawal induced,,,,

a normal anxiety attack (personally) responds pretty much immediately..
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.